Couldn't find what you looking for?

TRY OUR SEARCH!

Im detoxing off of 157mg straight cold turkey. Need to kno if theres anything i can do to relieve the nausea... someone please respong

Loading...

Hi

What you are doing is EXTREMELY dangerous and could even kill you. Due to methadone's unique, long half life, it is much slower to leave the body and as a result, acute withdrawals last far longer than they do with other opiates--weeks instead of days. If there is any way possible for you to get back on the methadone and taper off slowly you should do so--this is a grave mistake and you are almost certain to relapse. I say this not to depress you but because it is the truth--even among those who taper off slowly and correctly the relapse rate is 90% within the first year.

If you have NO OTHER CHOICE but to come off cold turkey, you can expect to be extremely ill for some time--a month or more. You will experience severe diarrhea, extreme nausea and vomiting, chills, fever, restless legs, insomnia, pain in bones and joints, a sensation of deep inner cold, and mental symptoms such as cravings, depression, anxiety, fear, etc. The main things to watch out for are dehydration, which can cause electrolyte imbalances leading to cardiac arrest, and high blood pressure, which can cause a stroke. If possible you should go to a doctor or an ER and get some medications such as Clonidine for blood pressure and phenobarbitol to prevent seizures. If you cannot do this, then at a minimum you can take Immodium for the diarrhea, Benadryl to help with sleep, and Ibuprofen. Go to the ER is you are unable to keep fluids down and keep a watch on your blood pressure.
Reply

Loading...